# SDR SWAA2025080696704

- Difficulty date: July 30, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 27,577 hours, 13,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING HEADER EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED M1671 AND OWE BATTERY PACK PER AMM 33-51-06-960-805-NG, POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT. OPS CHECK GOOD.
